Results 11 to 20 of about 91,052 (253)

Curvatures of hypersurfaces

open access: yesLietuvos Matematikos Rinkinys, 2010
In this article we generalize some classical formulas for curvatures of hypersurfaces in the n-dimensional Euclidean space using the homogeneous formulas.
Kazimieras Navickis
doaj   +3 more sources

Isoparametric and Dupin Hypersurfaces [PDF]

open access: yesSymmetry, Integrability and Geometry: Methods and Applications, 2008
A hypersurface $M^{n−1}$ in a real space-form $R^n$, $S^n$ or $H^n$ is isoparametric if it has constant principal curvatures. For $R^n$ and $H^n$, the classification of isoparametric hypersurfaces is complete and relatively simple, but as Élie Cartan ...
Thomas E. Cecil
doaj   +5 more sources

On the automorphisms of hypersurfaces [PDF]

open access: bronzeKyoto Journal of Mathematics, 1963
H. Matsumura, Paul Monsky
openalex   +3 more sources

INVARIANT HYPERSURFACES [PDF]

open access: yesJournal of the Institute of Mathematics of Jussieu, 2020
AbstractThe following theorem, which includes as very special cases results of Jouanolou and Hrushovski on algebraic $D$-varieties on the one hand, and of Cantat on rational dynamics on the other, is established: Working over a field of characteristic zero, suppose $\unicode[STIX]{x1D719}_{1},\unicode[STIX]{x1D719}_{2}:Z\rightarrow X$ are dominant ...
Jason Bell, Rahim Moosa, Adam Topaz
openaire   +2 more sources

Automated handling of complex chemical structures in Z‐matrix coordinates—The chemcoord library

open access: yesJournal of Computational Chemistry, Volume 44, Issue 5, Page 710-726, February 15, 2023., 2023
We propose an algorithm for a chemically intuitive automatically generated Z‐matrix representation, including reliable back‐and‐forth transformation between coordinate spaces while properly handling linear dependencies. The usefulness of the method is showcased for molecule manipulation and initial guesses of reaction pathways.
Oskar Weser   +2 more
wiley   +1 more source

Cohomology of moduli spaces of Del Pezzo surfaces

open access: yesMathematische Nachrichten, Volume 296, Issue 1, Page 80-101, January 2023., 2023
Abstract We compute the rational Betti cohomology groups of the coarse moduli spaces of geometrically marked Del Pezzo surfaces of degree 3 and 4 as representations of the Weyl groups of the corresponding root systems. The proof uses a blend of methods from point counting over finite fields and techniques from arrangement complements.
Olof Bergvall, Frank Gounelas
wiley   +1 more source

Irreducibility of Hypersurfaces [PDF]

open access: yesCommunications in Algebra, 2009
Given a polynomial P in several variables over an algebraically closed field, we show that except in some special cases that we fully describe, if one coefficient is allowed to vary, then the polynomial is irreducible for all but at most deg(P)^2-1 values of the coefficient.
Arnaud Bodin, Pierre Dèbes, Salah Najib
openaire   +3 more sources

A geometric approach to reach‐avoid games with time limits

open access: yesIET Control Theory &Applications, Volume 17, Issue 2, Page 192-209, January 2023., 2023
Abstract The differential games have been widely used to analyze the conflicts between intelligent agents. Motivated by the fact that the agents always have finite energy or time requirements, a novel reach‐avoid game with time limits is investigated in this work.
Xi Chen, Jianqiao Yu, Di Yang, Kang Niu
wiley   +1 more source

Determinantal hypersurfaces. [PDF]

open access: yesMichigan Mathematical Journal, 2000
29 pages, Plain TeX, with a new Appendix by F.-O ...
openaire   +3 more sources

Wild hypersurfaces

open access: yesJournal of Pure and Applied Algebra, 2011
Complete hypersurfaces of dimension at least 2 and multiplicity at least 4 have wild Cohen-Macaulay type.
Crabbe, Andrew, Leuschke, Graham J.
openaire   +2 more sources

Home - About - Disclaimer - Privacy